# SDR 2002F00236

- Difficulty date: January 14, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682015
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE RUDDER TRIM IS INTERMITTENT MOVING NOSE RIGHT.  PILOT WENT TO QRH.  RETURNED TO TLN MAINTENANCE FOUND RUDDER TRIM SWITCH TO BE MALFUNCTIONING.  REMOVED AND REPLACED RUDDER TRIM SWITCH.  PERFORMED TEST FLIGHT OPS CHECK GOOD.  RESUMED FLIGHT SCHEDULED.  (M)
